Special offer- Free shipping (Standard Delivery) over £15 for All UK Orders

Paracetamol 250mg/5ml Suspension 100ml

Paracetamol 250mg/5ml Suspension 100ml

£2.89

Availiblity In Stock




  • Oral suspension for fever and pain relief for children aged 6years and above



  • Colour and sugar free



Standard Delivery Standard Delivery
Next Day Delivery Next Day Delivery
Click & Collect Click & Collect
- +
Description

Details



Paracetamol 250mg Suspension is a pain relief solution for use in children. Providing relief from pain and feverishness.

A sugar free, orange coloured and flavoured paracetamol suspension for pain and fever relief in children from six years onward. Sugar free and gentle on the stomach.

Dosage:

Children 1 year to 6 years: Half to one 5ml spoonful.
Children 6 to 12 years: One or two 5ml spoonfuls.
Adults: Two to four 5ml spoonfuls. Doses should be given every four to six hours as needed. No more than four doses should be given in 24 hours.

Contains:

Each 5ml dose contains Paracetamol 250mg.

Caution:

Do not give for more than three days without consulting a doctor. Use with care in severely reduced kidney or liver function.
Reviews